# SDR SCNA20250701237

- Difficulty date: June 28, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-800
- Aircraft serial: 33976
- Aircraft time: 52,508 hours, 30,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOPERATIVE EMERGENCY EXIT LIGHT ON  FWD RIGHT OVERWING EMERGENCY EXIT DOOR.  REMOVED AND REPLACED LAMP IAW AMM 33-51-01. OPS CHECK GOOD.
